# SDR DXTA200803052

- Difficulty date: May 10, 2008
- Submitted: May 13, 2008
- Operation: Air carrier
- Aircraft: N640QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605240
- Aircraft time: 6,060 hours, 4,773 cycles
- Engine: Pwa PW545A
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 99124913
- Part serial: 0262
- Condition: False Indication
- Location: Mlg
- Part time: 5,409 hours, 4,259 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LANDING GEAR GREEN (NO) NOSE LIGHT REMAINED ILLUMINATED AFTER LANDING GEAR RETRACTION.  REPLACED NOSE GEAR ACTUATOR WITH NEW IAW MM 32-30-03. OPERATION & LEAK CHECK NORMAL.
